Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trouble swallowing on Abilify jerrypharmstudent

Posted by Phillipa on April 5, 2009, at 18:52:49

In reply to Re: Trouble swallowing on Abilify yxibow, posted by jerrypharmstudent on April 5, 2009, at 15:12:11

Jerry is that a side effect? I've never heard of that could it be anxiety as when mine high can't swallow. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:888686
URL: http://www.dr-bob.org/babble/20090330/msgs/888860.html